Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Diabetic person has had frequent yeast infections with severe itching. Tried Nystatin and diflucan. Will it get back to normal?

My problem is this I have had frequent "yeast infections " which diagnosed by my male dr.'s gyno/p.c. But come to find out I have type 2 diabetes ! My problem is still the ski fold of my thighs and my stomach flap I covering the area and there's no air which causes my skin to fall off wipe off and itch like hell! I've tried diflucan and all the female creams and nystatin all nystatin does is make my skin go nuts my whole area has turned grey and I can't find something to help change the color and get my pubic area back to normal . What can I do?
Asked On : Fri, 22 Nov 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
Dear sir

Yeast and other parasitic infections are self limiting but the main problem is if blood sugars are controlled it will be cured.

But the main key is to control blood sugars at optimal levels.
Secondly prevent secondary bacterial infection by taking proper antibiotics.

Thanks
Answered: Thu, 28 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions